# SDR ASAA2023073144322

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,593 hours, 17,258 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AUTOTHROTTLE DISENGAGED. GROUNDED - YES. (RESOLVED ON W/O: 1963823 TASKCARD: N/R-00002 ) FFR LOGGED 22-31687.ASM 1 RATE MONITOR.RESET ASM'S.OP CK NORMAL.REF FIM 22-32 TASK 819.CLEARS MEL 22-4B & 22-99B,
